# SDR USAA010849

- Difficulty date: June 29, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Cracked
- Location: Bs 294.5
- Part time: 43,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED 3 INCHES, STATION 294.5 RIGHT WL 208.1 CREASE BEAM TO FLOOR STRUCTURE.  REPLACED ANGLE PER T/R.  (M)
